Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bump in the lower leg after bruised, extremely painful, unbearable to touch. Should it be investigated?

I fell of the landing strip zip lining two weeks ago. I scraped my shin and it swelled up quite significantly. I iced it and elevated it that evening. No bruising occurred. However, 4 days ago it began to bruise . It has bruised from lower foot to below my knee . The inside of my foot and ankle bone are slightly swollen but severely bruised. The bump is extremely painful and almost unbearable to touch. Is this just a bump? Or should I have it investigated?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Andy,
Thanks for query.
It seems that you might have got infection on the affected part.
There might be blood collection in the leg or even bone might be affected.
Consult orthopedic surgeon and get examined.
Ok and bye.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor